# SDR CALA2025090808592

- Difficulty date: September 6, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N17411
- Make and model: Boeing 737-9
- Aircraft serial: 68819
- Aircraft time: 68 hours, 25 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 22 25 ABC INOP.  REMOVED AND REPLACED F/O SEAT SHOULDER RESTRAINT HARNESS IN REF TO AMM 25-11-39. OPS CHECK GOOD.
